# SDR CALA2016040795259

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 87,391 hours, 10,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, DOOR SLIDE LIGHT AT DOOR 4R, INOPERATIVE.  RECHARGED BATTERY, NOW WORKING.  OPERATIONS CHECKED OK.
